RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 3, Pages 645–656 (Mi izv1090)  

This article is cited in 16 scientific papers (total in 16 papers)

Two-weighted estimates of Riemann–Liouville integrals

V. D. Stepanov

Institute for Applied Mathematics, Khabarovsk Division, Far-Eastern Branch of the Russian Academy of Sciences

Abstract: Weighted estimates
\begin{equation} (\int\limits_0^\infty|I_rf(x)u(x)|^q dx)^{1/q}\leqslant C(\int\limits_0^\infty|f(x)v(x)|^p dx)^{1/p} \end{equation}
are considered, where the constant $C$ does not depend on $f$, for fractional Riemann– Liouville integrals
$$ I_r(f(x)=\frac {1}{\Gamma (r)}\int\limits_0^x(x-t)^{r-1}f(t) dt,\quad r>0, $$
and the following problem is examined: find necessary and sufficient conditions on weight functions $u$ and $v$ under which estimate (1) is valid for all functions for which the right-hand side of (1) is finite. The problem is solved for $1\leqslant p\leqslant q\leqslant\infty$ and $r>1$. This result is definitive, and it generalizes known results for integral operators when $r=1$.

Full text: PDF file (527 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:3, 669–681

Bibliographic databases:

UDC: 517.51
MSC: 26D10
Received: 06.09.1988

Citation: V. D. Stepanov, “Two-weighted estimates of Riemann–Liouville integrals”, Izv. Akad. Nauk SSSR Ser. Mat., 54:3 (1990), 645–656; Math. USSR-Izv., 36:3 (1991), 669–681

Citation in format AMSBIB
\Bibitem{Ste90}
\by V.~D.~Stepanov
\paper Two-weighted estimates of Riemann--Liouville integrals
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 3
\pages 645--656
\mathnet{http://mi.mathnet.ru/izv1090}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1072699}
\zmath{https://zbmath.org/?q=an:0724.26011|0705.26015}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..669S}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 3
\pages 669--681
\crossref{https://doi.org/10.1070/IM1991v036n03ABEH002039}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FZ51700010}


Linking options:
  • http://mi.mathnet.ru/eng/izv1090
  • http://mi.mathnet.ru/eng/izv/v54/i3/p645

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. C. Brown, D. B. Hinton, “A WEIGHTED HARDY'S INEQUALITY AND NONOSCILLATORY DIFFERENTIAL EQUATIONS”, Quaestiones Mathematicae, 15:2 (1992), 197  crossref
    2. D. A. Labutin, “Embedding of Sobolev Spaces on Hölder Domains”, Proc. Steklov Inst. Math., 227 (1999), 163–172  mathnet  mathscinet  zmath
    3. A. A. Kalybai, “A generalization of the weighted Hardy inequality for a class of integral operators”, Siberian Math. J., 45:1 (2004), 100–111  mathnet  crossref  mathscinet  zmath  isi  elib
    4. V. G. Maz'ya, S. V. Poborchi, “Imbedding theorems for Sobolev spaces on domains with peak and on Hölder domains”, St. Petersburg Math. J., 18:4 (2007), 583–605  mathnet  crossref  mathscinet  zmath  elib
    5. R. Oinarov, “Boundedness and compactness of Volterra type integral operators”, Siberian Math. J., 48:5 (2007), 884–896  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    6. A. A. Vasil'eva, “Kolmogorov Widths of Weighted Sobolev Classes on Closed Intervals”, Math. Notes, 84:5 (2008), 631–635  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    7. Meskhi A., “Measure of Non-Compactness For Integral Operators in Weighted Lebesgue Spaces”, Measure of Non-Compactness For Integral Operators in Weighted Lebesgue Spaces, Nova Science Publishers, Inc, 2009, 1–121  isi
    8. A. A. Vasil'eva, “Estimates for the widths of weighted Sobolev classes”, Sb. Math., 201:7 (2010), 947–984  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    9. B. Florkiewicz, K. Wojteczek, “Some second-order integral inequalities of generalized Hardy type”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 129:05 (2011), 947  crossref
    10. Vasil'eva A.A., “Kolmogorov Widths of Weighted Sobolev Classes on a Domain For a Special Class of Weights. II”, Russ. J. Math. Phys., 18:4 (2011), 465–504  crossref  isi
    11. Vasil'eva A.A., “Kolmogorov Widths of Weighted Sobolev Classes on a Domain For a Special Class of Weights”, Russ. J. Math. Phys., 18:3 (2011), 353–385  crossref  isi
    12. A. A. Vasilyeva, “Kolmogorov widths and approximation numbers of Sobolev classes with singular weights”, St. Petersburg Math. J., 24:1 (2013), 1–27  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    13. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    14. Alois Kufner, Komil Kuliev, Ryskul Oinarov, “Some criteria for boundedness and compactness of the Hardy operator with some special kernels”, J Inequal Appl, 2013:1 (2013), 310  crossref
    15. A. A. Vasil'eva, “Widths of Sobolev weight classes on a domain with cusp”, Sb. Math., 206:10 (2015), 1375–1409  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. V. D. Stepanov, G. E. Shambilova, “On the boundedness of quasilinear integral operators of iterated type with Oinarov's kernels on the cone of monotone functions”, Eurasian Math. J., 8:2 (2017), 47–73  mathnet  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:474
    Full text:162
    References:50
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020